MathSciNet Relay Station
MathSciNet bibliographic data
MR1293974 14F30 (14F20 14F40 14G20)
Hyodo, Osamu; Kato, Kazuya Semi-stable reduction and crystalline cohomology with logarithmic poles. Périodes $p$-adiques (Bures-sur-Yvette, 1988). Astérisque No. 223 (1994), 221–268.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement